Alert archive / South Carolina / Small Craft Advisories in 2012

Small Craft Advisory 34, NWS Wilmington, NC

May 25, 2012

NWS Wilmington, NC issued this small craft advisory at May 25, 2012, 4:40 AM EDT. It took effect at May 25, 2012, 3:00 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
May 25, 2012, 4:40 AM EDT (08:40 UTC)
In effect from
May 25, 2012, 3:00 PM EDT
Expired
May 28, 2012, 6:00 PM EDT
In force
3 days
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WHUS72 KILM 250840
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
440 AM EDT FRI MAY 25 2012


AMZ250-252-251600-
/O.NEW.KILM.SC.Y.0034.120525T1900Z-120527T1600Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
440 AM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
NOON EDT SUNDAY.

* WINDS...NORTHEAST WINDS 10 TO 15 KT...WILL INCREASE TO 15 TO 20
  KT WITH GUSTS UP TO 25 KT LATE TODAY THROUGH SATURDAY.

* SEAS...TWO TO 4 FT WILL BUILD 4 TO 7 FT LATE THIS AFTERNOON AND
  TONIGHT...AND COULD FURTHER BUILD TO 5 TO 8 FT THROUGH SATURDAY.
  DOMINATE PERIODS WILL RUN 6 SECONDS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ254-256-251600-
/O.NEW.KILM.SC.Y.0034.120526T0100Z-120527T1600Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
440 AM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
NOON EDT SUNDAY.

* WINDS...NORTHEAST WINDS 10 TO 15 KT...WILL INCREASE TO 15 TO 20
  KT WITH GUSTS UP TO 25 KT TONIGHT THROUGH SATURDAY.

* SEAS...TWO TO 4 FT WILL BUILD TO 4 TO 6 FT EARLY TONIGHT...
  COULD FURTHER BUILD TO 5 TO 8 FT SATURDAY. DOMINATE PERIODS WILL
  RUN 5 TO 6 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

DCH
13 follow-up statements
684 
WHUS72 KILM 251533
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1133 AM EDT FRI MAY 25 2012

AMZ250-252-252345-
/O.EXT.KILM.SC.Y.0034.120525T1900Z-120527T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1133 AM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
6 PM EDT SUNDAY...

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 8 FEET. HIGHEST SEAS OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ254-256-252345-
/O.EXT.KILM.SC.Y.0034.120526T0100Z-120527T2200Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1133 AM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
6 PM EDT SUNDAY...

* WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 7 FEET. HIGHEST SEAS OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
532 
WHUS72 KILM 252320
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
720 PM EDT FRI MAY 25 2012

AMZ250-252-260730-
/O.CON.KILM.SC.Y.0034.000000T0000Z-120527T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
720 PM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ254-256-260730-
/O.CON.KILM.SC.Y.0034.120526T0100Z-120527T2200Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
720 PM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
831 
WHUS72 KILM 260734
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
334 AM EDT SAT MAY 26 2012

AMZ250-252-254-256-261600-
/O.CON.KILM.SC.Y.0034.000000T0000Z-120527T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
334 AM EDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS OVER 30 KT...WILL VEER
  TO THE EAST AT THE SAME SPEEDS DURING TONIGHT.

* SEAS...4 TO 7 FT BUILDING TO 5 TO 9 FT. HIGHEST SEAS WILL LIE
  ACROSS THE OUTER WATERS OFF CAPE FEAR AND THE OUTER WATERS OFF
  THE ENTRANCE TO WINYAH BAY. DOMINANT PERIODS WILL RUN 7 TO 9
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
DOUGH
596 
WHUS72 KILM 261247
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
847 AM EDT SAT MAY 26 2012

AMZ250-252-254-256-270000-
/O.CON.KILM.SC.Y.0034.000000T0000Z-120527T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
847 AM EDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTHEAST 20 TO 30 KT WITH ISOLATED GUSTS UP TO 35 KT.

* SEAS...5 TO 9 FEET...HIGHEST OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

8
078 
WHUS72 KILM 262330
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
730 PM EDT SAT MAY 26 2012

AMZ250-252-254-256-270930-
/O.CON.KILM.SC.Y.0034.000000T0000Z-120527T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
730 PM EDT SAT MAY 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

* WINDS...NORTHEAST 20 TO 30 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

9
738 
WHUS72 KILM 270721
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
321 AM EDT SUN MAY 27 2012

AMZ250-252-254-256-271600-
/O.CON.KILM.SC.Y.0034.000000T0000Z-120527T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
321 AM EDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...FROM CAPE FEAR AND NORTHWARD...EAST NORTHEAST 15 TO 20
  KT WITH OCCASIONAL GUSTS UP TO 25 KT....VEERING TO EAST
  SOUTHEAST THIS AFTERNOON AND TONIGHT.

  WINDS...SOUTH OF CAPE FEAR...EAST NORTHEAST AT 15 TO 25 KT. A
  FEW GUSTS UP TO 30 KT MAINLY SOUTH OF MURRELLS INLET. WINDS
  VEERING TO THE EAST SOUTHEAST 15 TO 25 KT THIS AFTERNOON AND
  TONIGHT.

* SEAS...FROM CAPE FEAR NORTHWARD...5 TO 7 FT SUBSIDING TO 4 TO 6
  FT THROUGH TONIGHT. DOMINATE WAVE PERIODS BETWEEN 8 AND 10 SECONDS. 

  SEAS...SOUTH OF CAPE FEAR...5 TO 8 FT...SUBSIDING TO 4 TO 7 FT
  THROUGH TONIGHT. DOMINATE WAVE PERIODS BETWEEN 8 AND 10 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

DOUGH

$$
065 
WHUS72 KILM 271429
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1029 AM EDT SUN MAY 27 2012

AMZ250-252-254-256-280000-
/O.EXT.KILM.SC.Y.0034.000000T0000Z-120528T1100Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1029 AM EDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT MONDAY...

* WINDS...EAST 15 TO 25 KT...GUSTS TO 30 KT SOUTH OF CAPE FEAR.
  TONIGHT WINDS BECOMING SOUTHEAST 10 TO 20 KT...GUSTS TO 25 KT.

* SEAS...5 TO 8 FEET...HIGHEST OUTER PORTION. SEAS SUBSIDING NORTH
  OF CAPE FEAR TONIGHT TO 4 TO 7 FEET...HIGHEST OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

COLBY
585 
WHUS72 KILM 271919
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
319 PM EDT SUN MAY 27 2012

AMZ250-252-254-256-280400-
/O.EXT.KILM.SC.Y.0034.000000T0000Z-120528T1000Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
319 PM EDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT SOUTH OF CAPE
  FEAR.

* SEAS...5 TO 8 FEET SOUTH OF CAPE FEAR. 4 TO 7 FEET NORTH OF CAPE
  FEAR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

8
126 
WHUS72 KILM 280236
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1036 PM EDT SUN MAY 27 2012

AMZ250-252-254-256-281000-
/O.CON.KILM.SC.Y.0034.000000T0000Z-120528T1000Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1036 PM EDT SUN MAY 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY...

* WINDS...EAST 10 TO 20 KT...BECOMING SOUTHEAST.

* SEAS...4 TO 6 FEET...EXCEPT LOCALLY 7 FT NEAR AND EAST OF FRYING
  PAN SHOALS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

9
538 
WHUS72 KILM 280551
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
151 AM EDT MON MAY 28 2012

AMZ250-252-254-256-281800-
/O.EXT.KILM.SC.Y.0034.000000T0000Z-120528T1800Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
151 AM EDT MON MAY 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHEAST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
273 
WHUS72 KILM 281442
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1042 AM EDT MON MAY 28 2012

AMZ256-282200-
/O.EXT.KILM.SC.Y.0034.000000T0000Z-120528T2200Z/
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1042 AM EDT MON MAY 28 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...SOUTHEAST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

AMZ250-252-254-281800-
/O.CON.KILM.SC.Y.0034.000000T0000Z-120528T1800Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
1042 AM EDT MON MAY 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...SOUTHEAST AROUND 10 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD
807 
WHUS72 KILM 281808
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
208 PM EDT MON MAY 28 2012

AMZ250-252-254-281915-
/O.EXP.KILM.SC.Y.0034.000000T0000Z-120528T1800Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
208 PM EDT MON MAY 28 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD EXERCISE CAUTION INTO THIS EVENING.

$$

AMZ256-282200-
/O.CON.KILM.SC.Y.0034.000000T0000Z-120528T2200Z/
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
208 PM EDT MON MAY 28 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...SOUTHEAST 10 TO 15 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD
033 
WHUS72 KILM 282200
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
600 PM EDT MON MAY 28 2012

AMZ256-282300-
/O.EXP.KILM.SC.Y.0034.000000T0000Z-120528T2200Z/
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
600 PM EDT MON MAY 28 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

9

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at May 25, 1:36 AM EDT, 3 hours 4 minutes earlier.

Area forecast discussion, May 25, 1:36 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
136 AM EDT FRI MAY 25 2012

.SYNOPSIS...
HIGH PRESSURE WILL EXTEND INTO THE AREA ON FRIDAY...CREATING WARM
AND DRY WEATHER WITH ONLY ISOLATED SHOWERS POSSIBLE. A COASTAL
STORM WILL APPROACH ON SATURDAY...BRINGING THE POTENTIAL FOR
GUSTY NORTHEAST WINDS AND RAIN. THIS STORM WILL SLOWLY MOVE AWAY
ON SUNDAY BEFORE HIGH PRESSURE BUILDS BACK INTO THE AREA ON MONDAY.
MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE FOR THE MIDDLE OF
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
AS OF 10:30 PM THURSDAY...WEAK SHOWERS OVER THE OCEAN MOVING
TOWARDS THE COAST OF NEW HANOVER AND PENDER COUNTIES ARE FADING
BEFORE MAKING LANDFALL. CANNOT RULE OUT A BRIEF SPRINKLE ALONG THE
COAST...BUT DOES NOT LOOK TO BE MEASURABLE IF IT HAPPENS. HAVE
ADDED FOG OVERNIGHT...MAINLY PATCHY AND INLAND...BASED ON LATEST
REVISIONS TO THE TEMPERATURE...DEW POINT AND WIND GRIDS. PREVIOUS
DISCUSSION FOLLOWS:

WEAK CONVECTION OF THIS AFTERNOON HAS FADED. HAVE DROPPED POPS
OVER LAND FOR THE OVERNIGHT PERIOD AS CONVECTION WAS ENTIRELY
DIURNALLY DRIVEN. OFF-CHANCE WE COULD SEE SHOWERS SKIRTING ALONG
THE CAPE FEAR COAST BY DAYBREAK AS LOW PRESSURE SYSTEM OVER
SOUTHERN FLORIDA TRACKS NORTHEAST AND WELL OFFSHORE. RELEVANT
PORTION OF PREVIOUS DISCUSSION FOLLOWS:

WILL TRANSITION POP VALUES FROM LAND TO OCEAN OVERNIGHT AS DIURNAL
COOLING SETS IN AND AN INVERTED COASTAL TROUGH DEVELOPS OFFSHORE.
HAVE HELD NOCTURNAL SHOWERS OVER WATER ONLY INTO EARLY
FRIDAY...BUT A FEW SHOWERS COULD APPROACH NEW HANOVER OR THE
PENDER COAST AROUND DAYBREAK FRIDAY. MIN TEMPS IN ONSHORE FLOW MID
60S INLAND NEAR 70 ALONG THE IMMEDIATE COASTAL ZONES.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...MAIN CONCERN THROUGH THE SHORT TERM REVOLVES
AROUND DEVELOPING TROPICAL/SUBTROPICAL SYSTEM OFF THE SOUTHEAST
COAST AND ITS POTENTIAL IMPACTS FOR THE HOLIDAY WKND.

MAIN UPPER TROUGH WILL BE ROTATING OFF TO THE NORTHEAST AT THE START
OF THE PERIOD...BUT A PIECE OF THIS WILL HANG BACK AS IT GETS CAUGHT
BY NEW DEVELOPING TROUGH ASSOCIATED WITH SOME TROPICAL MOISTURE NEAR
FLORIDA. AT THE SAME TIME...LARGE UPPER RIDGE BEGINS TO TAKE SHAPE
ACROSS THE GULF COAST AND EXTEND NE TOWARDS THE MID ATLANTIC. THE
CAROLINAS WILL THEN BE CAUGHT IN BETWEEN...WITH NORTHERLY FLOW
THROUGH MUCH OF THE COLUMN. THIS DRYING FLOW COMBINED WITH WEAK
CAPPING AROUND 700MB DUE TO SUBTLE THICKNESS INCREASE WILL PREVENT
WIDESPREAD CONVECTION FRIDAY. CANNOT RULE OUT AN ISOLATED
SHOWER/TSTM ON THE SEA BREEZE...BUT OVERALL COVERAGE WILL BE SO LOW
THAT WILL KEEP POP SILENT WHICH AGREES WITH HIGH RES GUIDANCE
SHOWING VERY LITTLE DEVELOPMENT. COOL E/NE FLOW WILL KEEP TEMPS
SLIGHTLY BELOW GUIDANCE...LOW 80S AT THE COAST TO A FEW UPPER 80S
WELL INLAND. MINS AT NIGHT WILL ONLY FALL INTO THE MID/UPPER 60S.

FOCUS THEN TURNS TO WHAT WILL HAPPEN WITH A DEVELOPING SURFACE
CYCLONE OFF THE SOUTHEAST COAST. THE SETUP IS RATHER SIMILAR TO WHAT
OCCURRED LAST WEEK WITH TROPICAL STORM ALBERTO...HOWEVER THE
TROPICAL/MOISTURE CONNECTION IS STRONGER WITH THIS SYSTEM. ALL THE
GUIDANCE IS IN AGREEMENT THAT A WARM CORE CYCLONE WILL DEVELOP OFF
FLORIDA ON FRIDAY AND MOVE NORTHEAST TO A LATITUDE JUST SOUTH OF
CAPE FEAR ON SATURDAY MORNING. AS THIS HAPPENS...A +2-3 SD RIDGE
BUILDS ACROSS THE OH VLY AND ARCHES BACK INTO THE NORTH ATLANTIC
OCEAN. THIS BRINGS THE MOTION OF THE SYSTEM TO A HALT...AND FORCES
IT TO RETROGRADE BACK TO THE SW DURING THE WKND...AND THIS STORM
WILL MAKE ITS CLOSEST APPROACH TO THE ILM CWA SATURDAY. THE
NAM/GFS ARE THE FURTHEST WEST...WHILE THE ECMWF/GFS ENSEMBLES ARE
ABOUT 100 MILES FURTHER EAST. FOR NOW WILL TAKE A COMPROMISE...BUT
WITH MORE WEIGHT ON THE EASTERN SOLUTION DUE TO THE STRENGTH OF
THE SUPPRESSING RIDGE ACROSS THE MIDWEST.

STILL...THERE IS MUCH UNCERTAINTY INTO THE SENSIBLE IMPACTS
HERE...BUT AT THE VERY LEAST SOME ENHANCED NE WINDS APPEAR LIKELY
SATURDAY AS GRADIENT TIGHTENS BETWEEN THE CYCLONE AND HIGH PRESSURE
RIDGE INLAND. ADDITIONALLY...ENHANCED RIP CURRENTS ARE ALMOST A
GIVEN FOR SATURDAY...WHICH IS IMPORTANT TO NOTE SINCE IT IS THE
FIRST SIGNIFICANT BEACH WKND OF THE YEAR. EVEN THOUGH THE THETA-E
RIDGE DOES PUSH WELL INLAND...AND 700MB MOISTURE TRANSPORT VECTORS
SUGGEST SUFFICIENT MOISTURE REACHING THE COAST...THE COMBINATION OF
ANTECEDENT DRYING FLOW AND SUBSIDENCE NEAR THE RIDGE MAY PRECLUDE
RAINFALL FROM REACHING LAND. SO...ATTM WILL KEEP RAINFALL TO
SCHC...CONFINED TO THE IMMEDIATE COAST...BUT WILL HAVE TO MONITOR
CLOSELY IN THE UPCOMING DAYS AS THE POTENTIAL EXISTS FOR MODERATE
RAINFALL SATURDAY.

EXPECT TEMPS IN THE LOW 80S NEAR THE COAST...UPPER 80S WELL
INLAND...UNLESS RAIN/CLOUDS BECOME MORE PREDOMINANT NEAR THE COAST
WHICH WOULD HINDER OVERALL WARMING. LOWS AT NIGHT WILL FALL ONLY
INTO THE UPPER 60S.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
AS OF 3 PM THURSDAY...MEDIUM RANGE MODELS ARE SHOWING MORE
CONSENSUS ON THE EVOLUTION OF THE LOW PRESSURE OFF THE SOUTHEAST
COAST FOR THE EXTENDED ALTHOUGH CONFIDENCE REMAINS LOW AS THE
SYSTEM HAS YET TO DEVELOP. FOR SUNDAY MORE CONVENTIONAL SEA BREEZE
CONVECTION SHOULD CONTINUE TO BE THE DOMINANT FORCING MECHANISM
FOR OUR AREA AS THE LOW LEVEL SYNOPTIC FLOW REMAINS NORTHEAST.
ESSENTIALLY THE SAME CAN BE SAID FOR MONDAY AND TUESDAY. FOR
WEDNESDAY AND THURSDAY SLIGHT CHANCE POPS INCREASE AS A BROAD
500MB TROUGH MOVES ACROSS THE MISSISSIPPI VALLEY PICKING UP WHAT
REMAINS OF THE ENTITY AND ITS ASSOCIATED MOISTURE IN THE
SOUTHEAST. THIS ALONG WITH THE ASSOCIATED FRONT WITH THE TROUGH
WARRANTS THE INCREASE IN POPS.

TEMPERATURES HAVE TRENDED BACK SLIGHTLY FOR SUNDAY AND MONDAY WITH
THE INCREASE IN MOISTURE...MOSTLY AS A RESULT OF HIGHER CLOUD COVER.
WARMER...MORE TROPICAL ORIENTED FLOW ACTUALLY WARRANTS A SLIGHT
INCREASE IN TEMPERATURES FOR THE REMAINDER OF THE PERIOD.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
AS OF 06Z...EXPECT VFR CONDITIONS LEADING INTO THE PRE-DAWN HOURS OF
FRIDAY. COULD OBSERVE MVFR/IFR AREA WIDE TOWARD SUNRISE WITH
EARLY MORNING FOG AND LOW LEVEL STRATUS DECK BELOW 1K FT.
A COUPLE HOURS AFTER SUNRISE LINGERING CLOUD COVER/FOG WILL DISPERSE
GIVING WAY TO VFR THROUGHOUT THE REMAINING VALID ISSUANCE PERIOD.

EXPECT FEW/SCT CLOUDS THROUGH THE OVERNIGHT HOURS WITH NEARLY CLEAR
SKIES ARE LIKELY...ESPECIALLY INLAND. MODERATE RADIATIONAL COOLING
CONDITIONS WITH LIGHT SOUTHEAST WINDS AND ABUNDANT LOW LEVEL
MOISTURE WILL CREATE A FAVORABLE ENVIRONMENT FOR PATCHY DENSE FOG
AND LOWERED CIGS POSSIBLY BELOW 1000FT. GREATER CHANCE LOOKS TO BE
THE INLAND SITES. IN ADDITION TO PREVAILING MVFR DUE TO LOWERED
VISIBILITIES...WITH TEMPO MVFR/IFR AT ALL SITES DUE TO POSSIBLE
LOWERED CIGS. OCCURRENCE OF EVENT MIGHT BE BIT OF A CHALLENGE ALONG
THE COAST IF CLOUD OPACITY IS MORE THAN ANTICIPATED. AFTER
DAYBREAK...REMNANT FOG/LOWERED CIGS WILL GRADUALLY DISPERSE ALLOWING
FOR VFR TO PREVAIL BY MID MORNING WITH FEW/SCT MID TO HIGH LEVEL
CLOUDS. WINDS WILL BECOME NE AS LOW PRESSURE SYSTEM CONTINUES TO
STRENGTHEN OFF GA/SC COAST WITH SUSTAINED WINDS AOB 12 KTS THROUGH
THE DAY. AFTER SUNSET...WINDS WILL BECOME LIGHT WITH MVFR POSSIBLE
ALONG THE COAST DUE TO LOWERED CLOUD DECK NEAR 2000FT.

EXTENDED OUTLOOK...UNSETTLED WEATHER THROUGH EARLY NEXT WEEK IS
POSSIBLE AS LOW PRESSURE DRIFTS CLOSER TO THE COAST. MODERATE
UNCERTAINTY WITH RESPECT TO THE TRACK OF THE LOW.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 10:30 PM THURSDAY...NO CHANGES NEEDED TO THE ONGOING
FORECAST. SOUTHEAST WINDS THIS EVENING WILL TURN TO THE NORTHEAST
OVERNIGHT AS AN INVERTED COASTAL TROUGH DEVELOPS OFFSHORE. THIS
MAY BRING WINDS NEAR 20 KNOTS ACROSS THE OUTER WATERS AND SEAS
BETWEEN 4-5 FEET AT FRYING PAN...BUT MOST AREAS DAYBREAK FRIDAY
WILL SEE NE WINDS OF 15 KT AND 3-4 FOOT SEAS. NO ADVISORIES OR
CAUTION STATEMENTS ARE NEEDED THROUGH TONIGHT. 3-4 FOOT SEAS
THROUGH TONIGHT WILL BE COMPRISED OF SE WAVES AROUND 3 FT AT 9
SECONDS AND SE WAVES 1-2 FEET AT 5-6 SECONDS.

SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 300 PM THURSDAY...INCREASING NORTHEAST WINDS THROUGH THE
PERIOD AS THE COASTAL WATERS BECOME SANDWICHED BETWEEN A HIGH
PRESSURE TO THE WEST AND A DEEPENING SURFACE CYCLONE JUST OFFSHORE.
IT APPEARS A SOLID SMALL CRAFT ADVISORY WILL BE NEEDED THROUGH
MOST...IF NOT ALL...OF THE SHORT TERM. NE WINDS WILL GRADUALLY
INCREASE FROM 10-15 KTS EARLY FRIDAY...UP TO 25 KTS WITH HIGHER
GUSTS DURING SATURDAY AS THE COASTAL STORM MAKES ITS CLOSEST
APPROACH. ATTM NO GALES ARE ANTICIPATED...BUT OF COURSE MONITORING
THE EXACT TRACK AND STRENGTH OF THIS LOW PRESSURE WILL DETERMINE
HOW CONDITIONS DETERIORATE ON SATURDAY.

SEAS WILL BUILD FROM 4-5 FT EARLY FRIDAY...TO 5-8 FT DURING
SATURDAY...WITH A COMBINATION OF SE SWELL AND NE WIND WAVES. SOME
GUIDANCE BRINGS SOME 12SEC PERIOD WAVES AHEAD OF THE CYCLONE ON
SATURDAY...BUT THIS WILL BE HIGHLY DEPENDENT ON THE EXACT TRACK OF
THIS SYSTEM.

BY LATE IN THE PERIOD THE SYSTEM WILL DRIFT SOUTHWEST AND WINDS WILL
BECOME MORE EASTERLY WHILE SLOWLY EASING TO AROUND 15 KTS. SEAS WILL
DECAY SLIGHTLY...BUT STILL PERSIST AT 4-6 FT AND THE SMALL CRAFT
ADVISORY WILL LIKELY CONTINUE THROUGH SAT NIGHT.

LONG TERM /SUNDAY THROUGH TUESDAY/...
AS OF 3 PM THURSDAY...LOWER CONFIDENCE FORECAST AS DEVELOPING LOW
PRESSURE OFF THE SOUTHEAST COAST REMAINS THE CAVEAT. HAVE
INCREMENTALLY INCREASED WIND SPEEDS TO ADDRESS AS MEDIUM RANGE
MODELS ARE IN SLIGHTLY BETTER CONSENSUS WITH SOME TYPE OF
DEVELOPMENT. THE NORTHEAST FLOW SHOULD CONTINUE AS THE SYSTEM SHOULD
REMAIN DISPLACED FAR ENOUGH TO THE SOUTH WITH HIGH PRESSURE TO THE
NORTHEAST. WINDS WILL VEER MONDAY AND TUESDAY AS A MORE TYPICAL
SUMMERTIME PATTERN WITH BERMUDA HIGH PRESSURE DEVELOPS. SEAS HIGHEST
EARLY FROM ANY RESIDUAL AFFECTS FROM THE LOW PRESSURE SYSTEM
DECREASING TO MONDAY AND TUESDAY. STILL MAY SEE SCEC...FIVE FEET
VALUES HOWEVER.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...JDW
NEAR TERM...MJC/REK
SHORT TERM...JDW
LONG TERM...SHK
AVIATION...DCH/SGL
Hazardous weather outlook, May 25, 4:16 AM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
416 AM EDT FRI MAY 25 2012

NCZ106-108-110-SCZ054-056-260830-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
416 AM EDT FRI MAY 25 2012

...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE AN ENHANCED RISK OF RIP CURRENTS SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ254-256-260830-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
416 AM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO NOON EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-260830-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
416 AM EDT FRI MAY 25 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON
EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-260830-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER-
INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN-
416 AM EDT FRI MAY 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 3:55 PM EDTRip Current StatementILMGeorgetown, Horry52 hr
May 25, 1:47 PM EDTSpecial Weather StatementILMPender43 min
May 25, 2:43 PM EDTSpecial Weather StatementILMBrunswick47 min

Nearby

Small Craft Advisories in South Carolina, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.